Lupa

Show document

A- | A+ | Print
Title:Fullerenes via their automorphism groups
Authors:Kutnar, Klavdija (Author)
Marušič, Dragan (Author)
Janežič, Dušanka (Author)
Files:URL http://www.pmf.kg.ac.rs/match/content63n2.htm
 
Language:English
Work type:Not categorized
Tipology:1.01 - Original Scientific Article
Organization:IAM - Andrej Marušič Institute
Keywords:matematika, morfologija, avtomorfizem, fulereni
Year of publishing:2010
Number of pages:str. 267-282
Numbering:Vol. 63, no. 2
ISSN:0340-6253
UDC:519.17
COBISS_ID:4178202 Link is opened in a new window
Views:1700
Downloads:13
Metadata:XML RDF-CHPDL DC-XML DC-RDF
Categories:Document is not linked to any category.
:
  
Average score:(0 votes)
Your score:Voting is allowed only to logged in users.
Share:Bookmark and Share

Hover the mouse pointer over a document title to show the abstract or click on the title to get all document metadata.

Comments

Leave comment

You have to log in to leave a comment.

Comments (0)
0 - 0 / 0
 
There are no comments!

Back
Logos of partners University of Maribor University of Ljubljana University of Primorska University of Nova Gorica